# SDR SIMA20160113002

- Difficulty date: January 13, 2016
- Submitted: January 14, 2016
- Operation: Air carrier
- Aircraft: N634AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145150
- Aircraft time: 38,874 hours, 35,506 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Yoke
- Part number: 14529426001
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENG YOKE NR 1 CRACKED, AT LOWER ENG MOUNT.  REMOVED & INSTALLED SERVICEABLE YOKE IAW EO EM-54MR-386.
